- -

On the fixed point theory of soft metric spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On the fixed point theory of soft metric spaces

Mostrar el registro completo del ítem

Abbas, M.; Murtaza, G.; Romaguera Bonilla, S. (2016). On the fixed point theory of soft metric spaces. Fixed Point Theory and Applications. 2016(17):1-11. doi:10.1186/s13663-016-0502-y

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81911

Ficheros en el ítem

Metadatos del ítem

Título: On the fixed point theory of soft metric spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
[EN] The aim of this paper is to show that a soft metric induces a compatible metric on the collection of all soft points of the absolute soft set, when the set of parameters is a finite set. We then show that soft metric ...[+]
Palabras clave: Soft mapping , Soft metric space , Soft contraction , Soft Caristi mapping
Derechos de uso: Reconocimiento (by)
Fuente:
Fixed Point Theory and Applications. (issn: 1687-1812 )
DOI: 10.1186/s13663-016-0502-y
Editorial:
SpringerOpen
Versión del editor: http://dx.doi.org/10.1186/s13663-016-0502-y
Agradecimientos:
Salvador Romaguera thanks the support of Ministry of Economy and Competitiveness of Spain, Grant MTM2012-37894-C02-01.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem